# SDR QXEA200701078

- Difficulty date: July 2, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 22,999 hours, 32,663 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YVR FLIGHT NR 2039 - AFTER SINGLE ENGINE TAXI, WHEN BRINGING NR 1 CL FROM START/FEATHER TO MAX FOR TAKEOFF TORQUE INDICATION SPIKED AT APPROXIMATELY 125 PERCENT.  POWER LEVER WAS BELOW FLIGHT IDLE AND TAKEOFF WHEN TEST WAS NOT BEING PUSHED.  PERFORMED OVER TORQUE INSPECTION PER PW 213 AMM 05-10-00.  NO DEFECTS FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
